| Model Number |
MI1200 SYNCHRONY |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The user's parents noticed that the user had no reaction to sounds on the left side for about 2 months.Further medical intervention is scheduled.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user's parents noticed that the user had no reaction to sounds on the left side for about 2 months.Further medical intervention is scheduled, however no additional information has been received.
Additional Manufacturer Narrative
Additional information: according to the currently available information, damage to the active electrode due to an external mechanical impact appears to be likely.However, to confirm an exact root cause of failure a device investigation of the explanted device is necessary.Re-implantation is considered, but no date has been scheduled yet.
Additional Manufacturer Narrative
Conclusion: overload fractures in the active electrode which are consistent with an external mechanical impact were determined to be the root cause of device failure.The problems given in the recipient report appear to match the damage found.This is a final report.
Event or Problem Description
The user's parents noticed that the user had no reaction to sounds on the left side for about 2 months.The user was explanted.